CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
A Fourier Series Approximation for Deep-water Waves
JangRyong Shin
J. Ocean Eng. Technol.. 2022;36(2):101-107.   Published online April 12, 2022
DOI: https://doi.org/10.26748/KSOE.2021.092

Excel Download

A Fourier Series Approximation for Deep-water Waves
Journal of Ocean Engineering and Technology. 2022;36(2):101-107   Crossref logo
Link1 Link2 Link3

A Fourier approximation method for steady water waves
Journal of Fluid Mechanics. 1981;104:119-137   Crossref logo
Link1

Strong Approximation by Fourier Transforms and Fourier Series in L∞-Norm
Journal of Approximation Theory. 1995;83(2):157-174   Crossref logo
Link1 Link2

Near-best multivariate approximation by Fourier series, Chebyshev series and Chebyshev interpolation
Journal of Approximation Theory. 1980;28(4):349-358   Crossref logo
Link1 Link2

On the Fourier approximation method for steady water waves
Acta Oceanologica Sinica. 2014;33(5):37-47   Crossref logo
Link1 Link2 Link3

Strong approximation by Fourier series
Journal of Approximation Theory. 1986;46(1):58-64   Crossref logo
Link1 Link2

Notes on Fourier series: Strong approximation
Journal of Approximation Theory. 1985;43(2):105-111   Crossref logo
Link1 Link2

Fractional Fourier approximations for potential gravity waves on deep water
Nonlinear Processes in Geophysics. 2003;10(6):599-614   Crossref logo
Link1

Deep water waves, progressive or stationary, to the third order of approximation
Proceedings of the Royal Society of London. Series A, Containing Papers of a Mathematical and Physical Character. 1915;91(629):345-353   Crossref logo
Link1 Link2

Approximation to continuous functions by Cesàro means of double Fourier series and conjugate series
Journal of Approximation Theory. 1987;49(4):346-377   Crossref logo
Link1 Link2